Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Stiefel-Whitney homology classes and bordism

Author: Ethan Akin
Journal: Trans. Amer. Math. Soc. 205 (1975), 341-359
MSC: Primary 57D90
MathSciNet review: 0358829
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We develop the theory of $ \bmod 2$ Stiefel-Whitney homology classes for Euler polyhedra. We then describe a simple method of obtaining p.1. bordism theories. Finally, we define the ungraded bordism theory of Euler spaces and show that it is isomorphic to ordinary total homology.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D90

Retrieve articles in all journals with MSC: 57D90

Additional Information

PII: S 0002-9947(1975)0358829-4
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia